Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Complex convexity


Author: H. J. Bremermann
Journal: Trans. Amer. Math. Soc. 82 (1956), 17-51
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0079100-2
MathSciNet review: 0079100
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [N] Aronszajn 1. Theory of reproducing kernels, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 337-404. MR 0051437 (14:479c)
  • [H] Behnke and E. Peschl 1. Die Konvexität in der Elementargeometrie und in projektiven Räumen, Semesterberichte Münster vol. 5 (1934).
  • [H] Behnke and F. Sommer 1. Über die Voraussetzungen des Kontinuitätssatzes, Math. Ann. vol. 121 (1950) pp. 356-378. MR 0034851 (11:652c)
  • [H] Behnke and K. Stein 1. Konvergente Folgen von Regularitätsbereichen und die Meromorphiekonvexität, Math. Ann. vol. 116 (1938) pp. 204-216. MR 1513225
  • [2] Die Konvexität in der Funktionentheorie mehrerer Veränderlichen, Mitteilungen der Mathematischen Gesellschaft in Hamburg vol. 8 (1940) pp. 34-81. MR 0002617 (2:85d)
  • [3] Der Severische Satz über analytische Fortsetzung von Funktionen mehrerer Veränderlichen und der Kontinuitätssatz, Annali di Matematica Pura ed Applicata vol. 36 (1954) pp. 297-313. MR 0062237 (15:949a)
  • [H] Behnke and P. Thullen 1. Theorie der Funktionen mehrerer komplexer Veränderlichen, Ergebnisse der Mathematik vol. 3, no. 3, (1934).
  • [S] Bergman 1. Über die ausgezeichneten Randflächen in der Theorie der Funktionen von zwei komplexen Veränderlichen, Math. Ann. vol. 104 (1931) pp. 611-636.
  • [2] Über die Kernfunktion eines Bereiches und ihr Verhalten am Rande, J. Reine Angew. Math. vol. 169 (1933) pp. 1-42 and vol. 172 (1934) pp. 89-128.
  • [3] Sur les fonctions orthogonales de plusieur variables complexes avec les applications à la théorie des fonctions analyliques, Mémorial des Sciences Math., vol. 106, Paris, 1947.
  • [4] Functions of extended class in the theory of functions of several complex variables, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 523-547. MR 0025583 (10:30b)
  • [5] The kernel function and conformal mapping, New York, 1950.
  • [S] Bochner and W. T. Martin 1. Several complex variables, Princeton, 1948. MR 0027863 (10:366a)
  • [T] Bonnesen and W. Fenchel 1. Theorie der konvexen Körper, Ergebnisse der Mathematik vol. 3 (1934).
  • [N] Bourbaki 1. Espaces vectoriels topologiques, Book V, Actualités scientifiques et Industrielles, no. 1189, 1953.
  • [H] J. Bremermann 1. Die Charakterisierung von Regularitätsgebieten durch pseudokonvexe Funktionen, Schriftenreihe des Math. Inst. Münster vol. 5 (1951). MR 0054735 (14:971b)
  • [2] Holomorphic continuation of the kernel function and the Bergman metric in several com- plex variables, Lectures on Functions of a Complex Variable, Ann Arbor, Mich., 1955, pp. 349-383.
  • [3] Die Holomorphic hüllen der Tuben- und Halbtubengebiete, Math. Ann. vol. 127 (1954) pp. 406-423. MR 0062843 (16:27a)
  • [4] Über die Äquivalenz der pseudo-konvexen Gebiete und der Holomorphie-gebiete im Raum von n komplexen Veränderlichen, Matn. Ann. vol. 128 (1954) pp. 63-91. MR 0071088 (17:82a)
  • [5] On the conjecture of the equivalence of the plurisubharmonic functions and the Hartogs functions, Math. Ann. vol. 131 (1956). MR 0077644 (17:1070h)
  • [6] Note on plurisubharmonic and Hartogs functions, Proc. Amer. Math. Soc. (to appear). MR 0081351 (18:387f)
  • [7] Holomorphic functional and complex convexity in Banach spaces, to appear. MR 0088709 (19:567c)
  • [H] Cartan and P. Thullen 1. Regularitäts- und Konvergenz-bereiche, Math. Ann. vol. 106 (1932), pp. 617-647. MR 1512777
  • [S] Hitotumatu 1. Note on the envelope of regularity of a tube domain, Proc. Japan Acad. vol. 26 (1950) pp. 21-25. MR 0045837 (13:644c)
  • [P] Lelong 1. Les fonctions plurisousharmoniques, Ann. École Norm. vol. 62 (1945) pp. 301-345. MR 0018304 (8:271f)
  • [2] La convexité et les fonctions analytiques de plusieur variables complexes, J. Math. Pures Appl. vol. 31 (1952) pp. 191-219. MR 0051327 (14:463a)
  • [3] Domaines convexes par rapport aux fonctions plurisousharmoniques, Journal d'Analyse Mathématique vol. 2 (1952-1953) pp. 178-208. MR 0054736 (14:971c)
  • [4] Fonctions plurisousharmoniques; mesures de Radon associées. Application aux fonctions analytiques, Colloque sur les fonctions de plusieur variables, Bruxèlles, 1953, pp. 21-40. MR 0061682 (15:865a)
  • 1. Marston Morse 1. Topological methods in the theory of functions of a complex variable, Princeton, 1947. MR 0020129 (8:507c)
  • [Z] Nehari 1. On weighted kernels, Journal d'Analyse Mathématique vol. 2 (1952-1953) pp. 126-149 MR 0053239 (14:742g)
  • [F] Norguet 1. Sur les domaines d'holomorphie des fonctions uniformes de plusieur variables complexes. (Passage du local au global), Bull. Soc. Math. France vol. 82 (1954) pp. 137-159. MR 0071087 (17:81c)
  • [K] Oka 1. Sur les fonctions analytiques de plusieur variables, VI, Domaines pseudo-convexes, Tôhoku Math. J. vol. 49 (1942) pp. 15-52. MR 0014470 (7:290a)
  • [2] Sur les fonctions analytiques de plusieur variables, IX, Domaines finis sans point critique interieur, Jap. J. Math. vol. 23, (1953) pp. 97-155. MR 0071089 (17:82b)
  • [T] Radô 1. Subharmonic functions, Ergebnisse der Mathematik, no. 1, vol. 5 (1937).
  • [L] Schwartz 1. Théorie des distributions, Paris, 1950.
  • [P] Thullen 1. Die Regularitätshüllen, Math. Ann. vol. 106 (1932) pp. 64-76.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0079100-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society